# SDR HEEA082471

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Condition: Mismanufactured
- Location: M/R Blade
- Part time: 13,778 hours
- Component: Blade
- Component part number: 7615009100051A
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TIP CAP DOES NOT FIT ON M/R BLADE. SENT TO HELICOPTER SUPPORT, INC. FOR WARRANTY REPAIR.
